Alert archive / Texas / Flash Flood Warnings in 2023

Flash Flood Warning 8, NWS Amarillo, TX

May 27, 2023Deaf Smith County, Texas

NWS Amarillo, TX issued this flash flood warning at May 27, 2023, 12:14 AM CDT for Deaf Smith County, Texas. It was in force for 9 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2023, 12:14 AM CDT (05:14 UTC)
Expired
May 27, 2023, 8:50 AM CDT
In force
9 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

County Deaf Smith County, TX

The radar

The Amarillo radar (KAMA), 81 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 1:44 AM CDTFLASH FLOOD1 Ssw Hereford, TXMEDIA REPORTED WATER GETTING INTO BUSINESSES IN HEREFORD.
May 27, 1:54 AM CDTFLASH FLOOD5 Sw Hereford, TXMULTIPLE VEHICLES WITH PEOPLE INSIDE, IN THE DITCH ON HIGHWAY US 60. REPORTS OF 6 INCHES OF HAIL AND 4 INCHES OF WATER IN THE AREA.
May 27, 1:55 AM CDTFLASH FLOOD4 Sw Hereford, TXONE AND A HALF FEET OF WATER ON HIGHWAY 60. MULTIPLE VEHICLES STALLED AND PEOPLE TRAPPED.
May 27, 2:34 AM CDTFLASH FLOOD2 Sw Hereford, TXTIERRA BLANCA CREEK IS UP TO THE BOTTOM OF THE HIGHWAY 60 BRIDGE AND STARTING TO FLOW ACROSS THE HIGHWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 90 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 5.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2023-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2023-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
317 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1129 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

425 
WGUS54 KAMA 270514
FFWAMA
TXC117-270815-
/O.NEW.KAMA.FF.W.0008.230527T0514Z-230527T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Amarillo TX
1214 AM CDT Sat May 27 2023

The National Weather Service in Amarillo has issued a

* Flash Flood Warning for...
  Southern Deaf Smith County in the panhandle of Texas...

* Until 315 AM CDT.

* At 1214 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Hereford, Bootleg and Dawn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3475 10300 3499 10299 3496 10217 3490 10217
      3488 10217 3485 10217 3480 10217 3475 10217
      3475 10223 3475 10237 3475 10253 3475 10263

FLASH FLOOD...RADAR INDICATED

$$

TLH
6 follow-up statements
805 
WGUS74 KAMA 270552
FFSAMA

Flash Flood Statement
National Weather Service Amarillo TX
1252 AM CDT Sat May 27 2023

TXC117-270815-
/O.CON.KAMA.FF.W.0008.000000T0000Z-230527T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Deaf Smith TX-
1252 AM CDT Sat May 27 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT EARLY THIS 
MORNING FOR SOUTHERN DEAF SMITH COUNTY...

At 1252 AM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 1 
and 2 inches of rain have fallen. The expected rainfall rate is 1 to 
2.5 inches in 1 hour. Additional rainfall amounts of 1 to 3 inches 
are possible in the warned area. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Hereford, Bootleg and Dawn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3475 10300 3499 10299 3496 10217 3490 10217
      3488 10217 3485 10217 3480 10217 3475 10217
      3475 10223 3475 10237 3475 10253 3475 10263

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...1-2.5 INCHES IN 1 HOUR

$$

TLH
642 
WGUS74 KAMA 270650
FFSAMA

Flash Flood Statement
National Weather Service Amarillo TX
150 AM CDT Sat May 27 2023

TXC117-270815-
/O.CON.KAMA.FF.W.0008.000000T0000Z-230527T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Deaf Smith TX-
150 AM CDT Sat May 27 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT EARLY THIS 
MORNING FOR SOUTHERN DEAF SMITH COUNTY...

At 150 AM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain in Highway 60 between Summerfield 
and Hereford, Texas. Between 2 and 4 inches of rain have fallen. The 
expected rainfall rate is 2 to 3 inches in 1 hour. Additional 
rainfall amounts of 2 to 4 inches are possible in the warned area. 
Flash flooding is already occurring.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar and automated gauges.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Hereford and Bootleg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 3475 10300 3499 10299 3488 10217 3475 10217

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR

$$

TLH
522 
WGUS54 KAMA 270725
FFWAMA
TXC117-270915-
/O.EXT.KAMA.FF.W.0008.000000T0000Z-230527T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Amarillo TX
225 AM CDT Sat May 27 2023

The National Weather Service in Amarillo has extended the

* Flash Flood Warning for...
  Southern Deaf Smith County in the panhandle of Texas...

* Until 415 AM CDT.

* At 225 AM CDT, A trained weather spotters reported thunderstorms 
  producing heavy rain in Highway 60 between Summerfield and 
  Hereford, TX. The highway is covered in one to two feet of water 
  and accumulating hail in places. Cars have been stranded with 
  passengers needing rescued. Between 2 and 6 inches of rain has 
  fallen. The expected rainfall rate is 2 to 3 inches in 1 hour. 
  Additional rainfall amounts of 2 to 4 inches are possible in the 
  warned area. Flash flooding is already occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Trained spotters reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Hereford and Bootleg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 3475 10300 3499 10299 3488 10217 3475 10217

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR

$$

TLH
165 
WGUS54 KAMA 270844
FFWAMA
TXC117-271200-
/O.EXT.KAMA.FF.W.0008.000000T0000Z-230527T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Amarillo TX
344 AM CDT Sat May 27 2023

The National Weather Service in Amarillo has extended the

* Flash Flood Warning for...
  Southern Deaf Smith County in the panhandle of Texas...

* Until 700 AM CDT.

* At 344 AM CDT, trained weather spotters reported thunderstorms 
  producing heavy rain in Highway 60 between Summerfield and 
  Hereford, TX is covered in one to two feet of water and 
  accumulating hail in places. Cars have been stranded with 
  passengers needing rescued. . Between 4 and 7 inches of rain have 
  fallen. Flash flooding is already occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Trained spotters reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Hereford and Bootleg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 3475 10300 3499 10299 3488 10217 3475 10217

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

TLH
271 
WGUS54 KAMA 271119
FFWAMA
TXC117-271400-
/O.EXT.KAMA.FF.W.0008.000000T0000Z-230527T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Amarillo TX
619 AM CDT Sat May 27 2023

The National Weather Service in Amarillo has extended the

* Flash Flood Warning for...
  Southern Deaf Smith County in the panhandle of Texas...

* Until 900 AM CDT.

* At 619 AM CDT, trained weather spotters reported thunderstorms 
  producing heavy rain. Highway 60 between Summerfield and Hereford, 
  TX is covered in one to two feet of water. Cars have been stranded 
  with passengers needing rescued. Between 4 and 7 inches of rain 
  have fallen. Flash flooding is already occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Trained spotters reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Hereford and Bootleg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 3475 10300 3499 10299 3488 10217 3475 10217

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Ferguson
118 
WGUS74 KAMA 271350
FFSAMA

Flash Flood Statement
National Weather Service Amarillo TX
850 AM CDT Sat May 27 2023

TXC117-271400-
/O.CAN.KAMA.FF.W.0008.000000T0000Z-230527T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Deaf Smith TX-
850 AM CDT Sat May 27 2023

...FLASH FLOOD WARNING FOR SOUTHERN DEAF SMITH COUNTY HAS BEEN 
REPLACED WITH A FLOOD WARNING...

While the rapid rise in waters from the overnight thunderstorms has 
ended, many roads likely remain flooded across southern Deaf Smith 
County. Therefore, the Flash Flood Warning has been replaced with a 
Flood Warning, in effect through at least the morning hours Saturday.

LAT...LON 3475 10300 3499 10299 3488 10217 3475 10217

$$

Ferguson

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 11:54 PM CDT, 20 minutes earlier.

Area forecast discussion, May 26, 11:54 PM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1154 PM CDT Fri May 26 2023

...New AVIATION...

.SHORT TERM...
(This evening through Saturday night)
Issued at 229 PM CDT Fri May 26 2023

Potential for thunderstorms bringing the possibility of severe hail,
damaging winds, and flooding continues in the short term.

Today, latest ridge riding shortwave looks to potentially generate
another round of convection in NM which may spread into the western
Panhandles this evening into the overnight hours. Similar to
yesterday, effects of the extensive morning convection have
temporarily stabilized the atmosphere across the Panhandles, as
evidenced by the abundant but flat cumulus, particularly in the
east, where subtle subsidence on the back side of last night's
shortwave is favored. Due to aforementioned stabilization, expect
the bulk of today's thunderstorms to once again occur after 7pm.
Best bet for generation looks to be a remnant outflow boundary from
last night's MCS, somewhat apparent as a thin line of agitated
cumulus in NE NM. Have once again leaned heavily on the HRRR given
the good performance of this guidance yesterday and the trend toward
a later start time in line with expectations based on observational
data. On the whole, expect less overall coverage compared to
yesterday given the issues with destabilization.

With a trend toward stronger winds aloft, expect a bit more wind
shear compared to yesterday, with 0-6km bulk shear values in the 30-
40 knot range as MLCAPE once again builds into the 1000-2000 J/kg
range. Resulting long hodographs are mostly straight however, so do
expect some splitting supercells and subsequent upscale growth as
the evening goes on. Given these parameters, hail and damaging winds
once again look to be in play, with a bit higher of a top end hail
risk compared to yesterday, which featured paltry shear. Finally,
given the later start time and the expectation for splitting
supercells, the tornado risk appears very low. Flash flooding will
once again be a big concern given our climatologically high
antecedent rainfall and expected storm motions around 25 mph.

Saturday, as the main upper trough to our west finally begins to
move eastward, next notable shortwave looks to arrive during the
earlier afternoon. Thus, expect a more typical afternoon initiation
time unless convection overachieves Friday night. Upper level winds
look to be more modest with resulting deep shear struggling to
surpass 25 knots. Thus, only expect lower end severe hail and winds,
with flooding issues returning to the forefront given crawling
favored storm motions.

Ferguson

&&

.LONG TERM...
(Sunday through next Thursday)
Issued at 248 PM CDT Fri May 26 2023

Sunday, main portion of the current western upper trough finally
shifts eastward. Yet another shot at afternoon through nighttime
showers and thunderstorms will result as moisture remains broadly
supportive. Flooding concerns look to be the primary concern with
any thunderstorms Sunday, as upper winds aloft take another small
step downward, resulting in paltry shear and sluggish storm motions.
That said, instability alone would be supportive of a stray severe
hail report, so cannot rule out severe thunderstorms.

Monday and Tuesday look to feature a relative respite from our
active weather pattern as a weak upper ridge builds over the
southern High Plains. That said, cannot rule out additional
convection each day as southerly flow at the surface helps maintain
sufficient moisture for a couple thunderstorms.

Wednesday and Thursday, High Plains upper ridge breaks down as our
next round of western troughiness takes over. While presence and
magnitude of severe and flooding risks will depend on each day's
details, at this time Thursday could feature some more notable
severe thunderstorms as some guidance does favor more robust winds
aloft compared to what we've seen recently.

Ferguson

&&

.AVIATION...
(06Z TAFS)
Issued at 1117 PM CDT Fri May 26 2023

Thunderstorms will be possible through the 06Z TAF period.
Confidence is low for any of the terminals to be impacted before
12Z. Confidence gets higher going towards 18Z for thunder to
impact the terminals. Some MVFR CIGs will be possible between 10Z
and 14Z. Besides that, VFR conditions are expected outside of any
Tstorm activity.

36

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                59  72  58  77 /  70  60  40  30
Beaver OK                  59  76  58  79 /  30  50  40  30
Boise City OK              55  72  55  79 /  60  40  30  30
Borger TX                  61  75  60  81 /  50  60  30  30
Boys Ranch TX              59  75  58  81 /  70  50  30  20
Canyon TX                  58  71  57  78 /  70  60  40  40
Clarendon TX               60  72  58  74 /  50  60  50  50
Dalhart TX                 56  72  54  78 /  70  40  30  30
Guymon OK                  58  74  57  79 /  50  50  30  20
Hereford TX                58  72  57  79 /  60  50  40  40
Lipscomb TX                60  75  58  77 /  20  50  40  40
Pampa TX                   59  72  58  76 /  40  60  40  30
Shamrock TX                60  74  58  75 /  30  40  40  40
Wellington TX              62  77  60  75 /  30  50  50  50

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...None.
OK...None.
&&

SHORT TERM...77
LONG TERM....77
AVIATION...36
Hazardous weather outlook, May 26, 2:54 PM CDT, 9 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
254 PM CDT Fri May 26 2023

OKZ001>003-TXZ001>020-317-271000-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
254 PM CDT Fri May 26 2023

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Another round of thunderstorms is expected this late this afternoon
through tonight across the Oklahoma and Texas Panhandles. A few
storms in the western and central sections of the Oklahoma and
Texas Panhandles may become strong to severe, with large hail and
damaging winds the primary hazards. In addition, the strongest
storms will be capable of producing heavy rainfall, which may
lead to flooding or flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms are expected to develop Saturday and Sunday across
the Oklahoma and Texas Panhandles. A few storms may become strong
to severe both days, with large hail and damaging winds the
primary hazards. In addition, the strongest storms will have the
potential to produce very heavy rainfall, which may lead to
flooding or flash flooding.

More thunderstorms will be possible Monday through Thursday across
the Oklahoma and Texas Panhandles. A few storms may become strong
to severe on any of those days. Also, the strongest storms will
be capable of producing heavy rainfall, which may lead to flooding
or flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and evening.

In the hours before

Special weather statement, May 26, 11:57 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1157 PM CDT Fri May 26 2023

TXZ016-270600-
Deaf Smith TX-
1157 PM CDT Fri May 26 2023

...A strong thunderstorm will impact portions of Deaf Smith County
through 100 AM CDT...

At 1156 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bootleg, or 17 miles north of Friona, moving east at 15 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Hereford, Dawn and Bootleg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3475 10287 3496 10289 3516 10219 3475 10220
TIME...MOT...LOC 0456Z 271DEG 13KT 3488 10283

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

LG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 11:57 PM CDTSpecial Weather StatementAMADeaf Smith63 min
May 27, 12:06 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Randall84 min
May 27, 1:30 AM CDTSpecial Weather StatementAMADeaf Smith60 min
May 27, 1:30 AM CDTSpecial Weather StatementAMADallam45 min
May 27, 3:29 AM CDTFlood WatchAMADeaf Smith, Oldham, Potter, Randall25 hr
May 27, 3:36 AM CDTAreal Flood AdvisoryAMAHansford, Sherman4 hr
May 27, 4:38 AM CDTAreal Flood AdvisoryAMAHansford, Hutchinson, Moore, Sherman3 hr
May 27, 5:47 AM CDTSpecial Weather StatementAMAOldham58 min
May 27, 8:50 AM CDTAreal Flood WarningAMADeaf Smith31 hr

Nearby

Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.